Acta Mathematica Sinica

, Volume 21, Issue 4, pp 847–854

Nonlinear Degenerate Parabolic Equation with Nonlinear Boundary Condition

ORIGINAL ARTICLES

DOI: 10.1007/s10114-004-0512-2

Cite this article as:
Sun, W.J. & Wang, S. Acta Math Sinica (2005) 21: 847. doi:10.1007/s10114-004-0512-2

Abstract

In this paper, we obtain the necessary and sufficient conditions on the global existence of all positive (weak) solutions to a nonlinear degenerate parabolic equation with nonlinear boundary condition.

Keywords

Nonlinear degenerate parabolic equation Global existence Blow–up 

MR (2000) Subject Classification

35K65 35K50 35K55 

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.LCPInstitute of Applied Physics and Computational MathematicsBeijing 100088P. R. China
  2. 2.College of Science, Beijing University of TechnologyPing Le Yuan, Chao Yang DistrictBeijing 100022P. R. China

Personalised recommendations